# SDR JJBA20250609006

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 49,075 hours, 32,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD STUCK CLOSED. FREED MCD AND PERFORMED OPS CHECK. MCD CLOSED AND OPENED NORMALLY. NO FURTHER DEFECTS NOTED.
